# SDR HALA2010071600301

- Difficulty date: July 14, 2010
- Submitted: July 17, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,437 hours, 35,154 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CONTROL CABLE (7F) HAS BROKEN STRANDS.  REPLACED LEFT AILERON TAB CONTROL CABLE (7F) IAW M/M 20-00-02 & 27-10-00.  OPERATION & RIG CHECK GOOD.
